# SDR AALA201811149011

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 57,253 hours, 21,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Unsecure
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR SLIDE BUSTLE WAS NOT SECURE ON THE L4  DOOR.  MAINTENANCE SECURED SLIDE BUSTLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
